| Model Number |
U4150430RX |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation; therefore, the investigation is inconclusive for the material rupture as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model u4150430rx pta balloon dilatation catheter allegedly experienced a material rupture.This information was received from one source.The malfunction involved a patient with no known impact to the patient.